Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A theorem of Molien type in combinatorics
Lunds universitet.
1989 (English)In: European journal of combinatorics (Print), ISSN 0195-6698, E-ISSN 1095-9971, Vol. 10, 197-199 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1989. Vol. 10, 197-199 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-96840OAI: oai:DiVA.org:su-96840DiVA: diva2:667849
Available from: 2013-11-28 Created: 2013-11-28 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Tambour, Torbjörn
In the same journal
European journal of combinatorics (Print)
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf